hi i been take omoprazole since dicember ,now from 2 month i take any other day ,i have very mild reflux with erniajale,i alway burp even when i wake up and my stomach is empty ,for how long i shold take omeprazole?
I have GERD and a hiatal hernia and have been taking omeprazole twice a day every day for a few months (I had been on Prevacid for several years before the omeprazole but insurance won't cover it any more). If your main symptom is burping, I would try going off of the omeprazole and switching to gas-x or some other type of gas relief medicine. As long as you aren't having a lot of problems with heartburn or acid reflux, you would probably be fine to discontinue using the omeprazole. Otherwise, it is okay to keep using it until your symptoms are under control. Have you tried modifying your diet to cut back on symptoms?
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.